# SDR ASAA0975013

- Difficulty date: March 20, 2009
- Submitted: April 7, 2009
- Operation: Air carrier
- Aircraft: N627AS
- Make and model: Boeing 737790
- Aircraft serial: 30794
- Aircraft time: 29,523 hours, 12,725 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Strap
- Part number: 146A9401
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOOR PANEL TIE DOWN STRAP STA 770 LBL 24 RBL 24 CORRODED.  REMOVED CORRODED TIE DOWN STRAP, RECEIVED NEW PART, LOCATED, TREATED, PRIMED AND INSTALLED IAW B737 700 SRM 53 60 53 51 40 05.
